A simple inertial formulation of the shallow water equations for efficient two dimensional flood inundation modelling

PD Bates, MS Horritt, TJ Fewtrell

Research output: Contribution to journalArticle (Academic Journal)peer-review

517 Citations (Scopus)
Translated title of the contributionA simple inertial formulation of the shallow water equations for efficient two dimensional flood inundation modelling
Original languageEnglish
Pages (from-to)33 - 45
JournalJournal of Hydrology
Volume387
Issue number1-2
DOIs
Publication statusPublished - 2010

Bibliographical note

Publisher: Elsevier

Cite this